# SDR ASAA2023072645448

- Difficulty date: July 26, 2023
- Submitted: October 6, 2023
- Operation: Air carrier
- Aircraft: N844VA
- Make and model: Airbus A320-214
- Aircraft serial: 04851
- Aircraft time: 36,935 hours, 12,256 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: D5725249500900
- Part serial: NA
- Condition: Damaged
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EXISTING RH WING FUEL PANEL 640LB OPENING FASTENER HOLES 3 EACH ELONGATED GROUNDED - YES. REAMED HOLES TRUE AND ROUND, FINAL HOLE SIZES #603 = 0.537-IN,#655= 0.634-IN,#645= 0.325 INHFEC ON OPEN HOLE AND DVI NO DEFECTS NOTED. COLD WORKED HOLES, FABRICATED, AND INSTALLED REPAIR BUSHINGS, AND RESTORED COATINGS REF ASA EA A320-57EA-01909 REV OOTHIS IS A CAT B REPAIR, POST REPAIR INSPECTION THRESHOLD 3300 FC 6600 FH WHICHEVER OCCURS FIRST,INTERVAL 3300 FC 6600 F/H WHICHEVER OCCURS FIRST METHOD GVI WITH FUEL DOOR IN PLACE.
